# SDR AALA201606139006

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 16,729 hours, 6,181 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: F/A REPORTED LIGHT SMOKE FROM AFT GALLEY COFFEEMAKER. SMOKE CLEARED WHEN POWER WAS REMOVED FROM THE COFFEEMAKER WHICH REMAINED UNPOWERED FOR THE DURATION OF THE FLIGHT.  MAINTENANCE REPLACED BOTH AFT GALLEY COFFEEMAKERS IAW AMM 25-35-15 AS A PRECAUTIONARY MEASURE AND INSPECTED ALL WIRES TO COFFEEMAKERS PRIOR TO INSTALLATION WITH NO DEFECTS BEING NOTED.  A SATISFACTORY OPS CHECK IAW AMM 25-35-00 WAS ACCOMPLISHED WITH NO SMOKE NOTED.
